# SDR UALA2011030701099

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 55,178 hours, 6,591 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 40R EMERGENCY LIGHT INOPERATIVE.  REPAIRED CONNECTION AT FWD LEFT SIDE OF AFT GALLEY EMERGENCY LIGHT PWR STRIP, OPS NORMAL.
